# SDR COMA0560632

- Difficulty date: November 22, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 14,576 hours, 12,313 cycles
- System (JASC): 3251 · Steering Unit
- Part: Ecu
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5256 - DURING CRUISE FLIGHT, RECEIVED A STEERING INOPERATIVE MESSAGE, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED AT JFK WITHOUT INCIDENT.  PERFORMED A STEERING SYSTEM RESET AND OPERATIONAL CHECK WAS SATISFACTORY.
